Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ideals of square summable power series


Author: James Rovnyak
Journal: Proc. Amer. Math. Soc. 13 (1962), 360-365
MSC: Primary 46.90
MathSciNet review: 0139015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255.
  • [2] L. de Branges, Some Hilbert spaces of entire functions, Trans. Amer. Math. Soc. 96 (1960), 259-295.
  • [3] P. R. Halmos, Finite dimensional vector spaces, Van Nostrand, New York, 1958.
  • [4] -, Naive set theory, Van Nostrand, New York, 1960.
  • [5] -, Introduction to Hilbert space and spectral multiplicity, Chelsea, New York, 1951.
  • [6] J. Rovnyak, Ideals of square summable power series, Math. Mag. 33 (1960), 265-270 and 34 (1961), 41-42.
  • [7] A. Zygmund, Trigonometric series, Vol. 1, Cambridge, New York, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.90

Retrieve articles in all journals with MSC: 46.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0139015-6
PII: S 0002-9939(1962)0139015-6
Article copyright: © Copyright 1962 American Mathematical Society